JournalszaaVol. 22 , No. 1DOI 10.4171/zaa/1141

On the Set of Reachable States in the Problem of Controllability of Rotating Timishenko Beams

  • Werner Krabs

    Technische Hochschule Darmstadt, Germany
  • Grigory M. Sklyar

    Szczecin University, Poland
  • J. Wozniak

    Szczecin University, Poland
On the Set of Reachable States in the Problem of Controllability of Rotating Timishenko Beams cover

Abstract

This work continues the authors' previous investigation on the controllability problem of a slowly rotating Timoshenko beam. We obtain conditions of exact controllability under the assumption that the parameter g appearing in the model equation is rational. Our result rests on a generalization of the theorem by Ullrich on the Riesz basis property of exponential divided differences.